MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7092-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient controlled analgesia (pca) was leaking.The event occurred immediately on use.
 
Additional Manufacturer Narrative
A lot history review was performed for lot number 6005743 and no more complaints were identified that were related to this issue.The customer provided one video that shows an extension set and leakage was confirmed through review of the video.The product was not returned for evaluation and therefore the exact cause cannot be determined.If the device is returned, the complaint will be reopened for further investigation.
 
Additional Manufacturer Narrative
B3 - date of event: corrected.D3 - mfg establishment name: corrected.D9 - date returned to mfg: 9/17/2025.One used device was returned for investigation.The devices were visually inspected and found the connection at the "y" assembly appeared to be offset.The provided video was provided confirming the leak.During functional testing, leaking was instantly observed at the 'y" joint assembly.The customer reported complaint was confirmed and the probable cause was assembly error.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22014412
Report Number3012307300-2025-05633
Device Sequence Number7884152
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290402(10)6005743
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7092-24
Device Lot Number6005743
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/23/2025
10/21/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/15/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown